2 Publikationen

Alle markieren

[2]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2518755
Module categories for group algebras over commutative rings
Benson D, Iyengar SB, Krause H, Stevenson G (2013)
Journal of K-Theory 11(2): 297-329.
PUB | DOI | WoS | arXiv
 
[1]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2428087
A note on thick subcategories of stable derived categories
Krause H, Stevenson G (2013)
Nagoya Mathematical Journal 212: 87-96.
PUB | DOI | WoS | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2518755
Module categories for group algebras over commutative rings
Benson D, Iyengar SB, Krause H, Stevenson G (2013)
Journal of K-Theory 11(2): 297-329.
PUB | DOI | WoS | arXiv
 
[1]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2428087
A note on thick subcategories of stable derived categories
Krause H, Stevenson G (2013)
Nagoya Mathematical Journal 212: 87-96.
PUB | DOI | WoS | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung